A 27-year-old female asked:
Disclaimer

hello! last month, i took plan b and had an early period one week after taking it. my next period after that has been 11 days long. is thi normal?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Not normal: Plan B can affect bleeding patterns but I would discuss this with your GYN.
Answered on May 29, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
"Plan B" effects: Given the history provided, it is unlikely you are pregnant, but as you know, "Plan B" does not always protect against pregnancy. "Early" onset of a ... Read More
A 25-year-old female asked:
Dr.
Dr. answered
Specializes in
Irregular Periods: You should have a pregnancy test. Sometimes periods are irregular for various reasons. If you are pregnant and having any abdominal pain should shou ... Read More
A 37-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
No: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doct ... Read More
A 24-year-old female asked:
Dr. Karen Jones
36 years experience Obstetrics and Gynecology
Hard to know: Some women have an irregular period after taking plan b. When that happens no way to know if cycles will go back to old timing or new timing of period ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month